:( My 21 year old son has been ill for about 4 months and we cannot get a diagnosis. It started out with upper central chest pains. It has progressed over the last 4 months to symptoms which come and go- headaches, blurred vision, feeling trembly inside with no visible shaking, sometimes fast heartrate, losing hair in a large spot on top of his head, nausua, coughing up blood after exercising, weakness and blurry thinking when he feels really ill, insomnia (goes to sleep and wakes early, 3-5 am every day and cannot fall asleep again). He began running a couple of days ago and felt better, now today he is having the severe chest pains again on and off, which he has not had for a few weeks. The pains had him curled up on the floor for awhile. Occasional diarrhea, but no patterns.
He had mono when he was 16, shingles when he was 19 and picks up bugs easily. He was treated for Chlamydia 4 years ago. He has problems with severe gas pains 4 years ago but they seemed to go away after a few months. No one else is ill in the family.
My son has been to the ER a few times and family doctor 5-6 times. He has had an Upper GI, CT scan of his head, blood workup at both places, and has been tested for all STD's including Hep and HIV. All tests are negative for abnormalities. He has been on some antibiotics which did no good, and has tried allergy and ulcer meds. He used ibuprofen for stomache pain until they messed up his digestive system so he quit taking them. They told him at the ER that he did not have Pancreatitis, appendicitis, diabetes, but I fear it IS something with his Liver or endocrine system.
He has no insurance and is working thru a clinic now because he has over $5000 in medical bills.
If anyone has, or has had similar symptoms, please give us some ideas about what we should ask to be tested for. I do not understand why the doctors cannot figure this out!
A worried and praying mother
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?